MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA SAMPLE HANDLER PRIME
Model Number ATELLICA SAMPLE HANDLER PRIME
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when attempting to open the drawer 1 of the atellica sample handler prime, they observed a spark flash beneath the drawer.There was no visible smoke or flames due to the event.The customer did not experience an electric shock, and no injury was reported due to the event.There are no known reports of adverse health consequences due to the event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that they observed a spark flash when they opened the sample drawer of the atellica sample handler prime.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse inspected the instrument, verified that there were no exposed wires or potential contact with a circuit board or exposed connector, and redressed the wiring harnesses under drawer 1 to ensure that they would not catch on the drawer components when opened or closed.Siemens further evaluated the event and concluded that the improperly dressed wire under drawer 1 that was snagged or came in contact with a moving part during the opening of the drawer, potentially contributed to the event.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA SAMPLE HANDLER PRIME
Common Device Name
ATELLICA SAMPLE HANDLER PRIME
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd.
registration #: 2247117
flanders NJ 07836
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20756931
Report Number2432235-2024-00310
Device Sequence Number18467309
Product Code JJE
UDI-Device Identifier00630414002439
UDI-Public(01)00630414002439
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA SAMPLE HANDLER PRIME
Device Catalogue Number11069001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown